Am I having hair loss due to pcod and also why I am having irregular periods and gained lot of weight ?
hi doctor i m 20 yr old girl.I have been diagonised to have pcod. I get my periods by takin medicines since a year or so.my periods have been very irregular from past two years.i have also put on a lot of wiegth along wit this i suffer heavy hair loss from one year. I really seek for help.please tell me does pcod cause hair loss
It means you are not getting proper medication yet. Please check your FBS and Cholesterol levels regularly?
What medicines are you taking?
You can always contact me at my email anytime.
Answered: Sun, 27 Mar 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]